Target annihilation by random walkers

A. Blumen*, G. Zumofen, J. Klafter

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We study the target annihilation through random walkers on regular lattices, and for it we derive, based on the generating functions' formalism, an exact expression. Extensions to continuous time and to random walks on fractals are given. Using numerical simulations we compare the results to those which obtain for the trapping problem.

Original languageEnglish
Pages (from-to)5379-5382
Number of pages4
JournalPhysical Review B-Condensed Matter
Volume30
Issue number9
DOIs
StatePublished - 1984
Externally publishedYes

Fingerprint

Dive into the research topics of 'Target annihilation by random walkers'. Together they form a unique fingerprint.

Cite this